Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nightfalls

Accutane vs. Regimen

Recommended Posts

I'm a 15 year old male -- mild/moderate acne since I was 13 or so... my mom wants me to go on a low dosage of Accutane, however I wear contacts and of course Accutane is very drying #-o and I really would like to keep wearing my contacts. I began the regimen maybe a week ago, and it seems to be clearing up, but also very dry -- I live in Nevada (yay, even more dryness) so that's probably not helping. I don't want a doctor's opinion, because as we all know they can't always be right. My dermatologist says I might not be able to wear them, but there's still a possiblilty that I can... I was wondering if anyone with contacts has also tried Accutane, and has any negative experiences that occured (dealing with your eyes)? Also, I've been on and off of bp 5% for my two years of acne, I was wondering how much longer I should wait till using the alpha hydroxy lotion, even though I've only been on the regimen for a week? I'm thinking about staying on the regimen for a few more weeks and seeing the results, please respond with comments or suggestions! :)

Share this post


Link to post
Share on other sites

i say start using the alpha hydroxy mostrizer now. I have very sensitive dry skin and i started it. At first it might burn a little, but that goes away.

And with accutane. contacts might be the last thing you will be worrying about. You will be complaingin about your alligatorlike dry face. Unbelievably chapped lips, and back pain. Not to scare you..but these are some of the side-effects,

Share this post


Link to post
Share on other sites

i am on accutane and wear contacts and find no dryness or irritability at all. It might just be for me but i havent experienced it.

Share this post


Link to post
Share on other sites

And with accutane. contacts might be the last thing you will be worrying about. You will be complaingin about your alligatorlike dry face. Unbelievably chapped lips, and back pain. Not to scare you..but these are some of the side-effects,

Share this post


Link to post
Share on other sites
mouse, 5 months down the track you will have scaley skin. thats if you are taking the required 100mg/kg

required 100mg/kg??? i think you mean 1mg/kg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×